close
    are seizures a side effect of percocets

    0  Views: 275 Answers: 2 Posted: 7 years ago
    Tags: percocet use

    2 Answers

    Yes. If you are experiencing seizures, contact your doctor asap or go to the ER. 

    .......as for the question about Percocet. They don't neccsarily cause seizures. But, if you are prone to them, I suppose it could be one of the side effects for you. If you had a seizure , after taking Percocet, call your doc and tell him/ her . And don't take more of any pills than the reccomended dosage on the label !!



    Top contributors in Uncategorized category

     
    ROMOS
    Answers: 18066 / Questions: 153
    Karma: 1101K
     
    Colleen
    Answers: 47275 / Questions: 115
    Karma: 953K
     
    country bumpkin
    Answers: 11303 / Questions: 160
    Karma: 837K
     
    Benthere
    Answers: 2365 / Questions: 30
    Karma: 758K
    > Top contributors chart

    Unanswered Questions

    Health prefect
    Answers: 0 Views: 2 Rating: 0
    Resolume puts you in charge?
    Answers: 0 Views: 16 Rating: 0
    Resolume puts you in charge?
    Answers: 0 Views: 4 Rating: 0
    i want Create Gmail Account for my OPPO phone
    Answers: 0 Views: 18 Rating: 0
    > More questions...
    445658
    questions
    716217
    answers
    638045
    users